Library Header Image
LSE Research Online LSE Library Services

Browse by JEL codes

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | K | L | R
Number of items at this level: 10.


Angrist, Joshua D. and Pischke, Jorn-Steffen (2017) Undergraduate econometrics instruction: through our classes, darkly. Journal of Economic Perspectives, 31 (2). pp. 125-144. ISSN 0895-3309

Angrist, Joshua D. and Pischke, Jörn-Steffen (2010) The credibility revolution in empirical economics: how better research design is taking the con out of econometrics. Journal of Economic Perspectives, 24 (2). pp. 3-30. ISSN 0895-3309

Arora, Nikita, Quaife, Matthew, Hanson, Kara, Lagarde, Mylène ORCID: 0000-0002-5713-2659, Woldesenbet, Dorka, Seifu, Abiy and Crastes dit Sourd, Romain (2022) Discrete choice analysis of health worker job preferences in Ethiopia: separating attribute non-attendance from taste heterogeneity. Health Economics. ISSN 1057-9230

Aucejo, Esteban M., Bugni, Federico A. and Hotz, V. Joseph (2017) Identification and inference on regressions with missing covariate data. Econometric Theory, 33 (1). pp. 196-241. ISSN 0266-4666


Battistin, Erich and Chesher, Andrew (2014) Treatment effect estimation with covariate measurement error. Journal of Econometrics, 178 (2). pp. 707-715. ISSN 0304-4076

Benigno, Gianluca, Benigno, Pierpaolo and Nisticò, Salvatore (2013) Second-order approximation of dynamic models with time-varying risk. Journal of Economic Dynamics and Control, 37 (7). pp. 1231-1247. ISSN 0165-1889


Kaier, K., Reinecke, H., Naci, Huseyin, Frankenstein, L., Bode, M., Vach, W., Hehn, P., Zirlik, A., Zehender, M. and Reinöhl, J. (2017) The impact of post-procedural complications on reimbursement, length of stay and mechanical ventilation among patients undergoing transcatheter aortic valve implantation in Germany. European Journal of Health Economics, 19 (2). pp. 223-228. ISSN 1618-7598

Kleven, Henrik Jacobsen (2016) Bunching. Annual Review of Economics, 8. pp. 435-464. ISSN 1941-1383


Linton, Oliver (1997) An asymptotic expansion in the GARCH(1,1) model. Econometric Theory, 13 (4). pp. 558-581. ISSN 0266-4666


Robinson, Peter (1974) Stochastic difference equations with non-integral differences. Advances in Applied Probability, 6 (3). pp. 524-545. ISSN 0001-8678

This list was generated on Mon Oct 2 14:39:27 2023 BST.